I’ve been on Seroquel for a year and a half 300mgs. I have recently been experiencing no sleep while taking this medication. It’s to the point where I try to sleep but I get panicked bc I realize I can’t fall asleep. I’m not sure if anyone has experienced this but I’m getting overwhelmed with it. I was prescribed Wellbutrin but reviews show it’s a horrible drug. I also take Seroquel bc of paranoia as well and some people have said it makes paranoia worse. I really just wanna get a good nights rest but it’s not happening with Seroquel. Anyone else ever experience this?
No responses have yet been posted. Add your response to this question.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2011 • 7 answers
Posted 11 Jul 2011 • 19 answers
Posted 18 Aug 2012 • 7 answers
Posted 15 Oct 2016 • 1 answer
Posted 27 Oct 2017 • 1 answer